Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 775–780 (Mi zvmmf3453)  

Scientific communications

An iterative method for solving an eigenvalue problem for a polynomial pencil of linear operators

V. V. Ditkin

Moscow

Full text: PDF file (623 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 94–98

Bibliographic databases:

UDC: 519.61
Received: 14.06.1988

Citation: V. V. Ditkin, “An iterative method for solving an eigenvalue problem for a polynomial pencil of linear operators”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 775–780; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 94–98

Citation in format AMSBIB
\Bibitem{Dit89}
\by V.~V.~Ditkin
\paper An iterative method for solving an eigenvalue problem for a polynomial pencil of linear operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 775--780
\mathnet{http://mi.mathnet.ru/zvmmf3453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005097}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 94--98
\crossref{https://doi.org/10.1016/0041-5553(89)90151-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3453
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021